# SDR IPXA2020041754341

- Difficulty date: March 31, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CEXTERIOR FUSELAGE SKIN REPAIR DOUBLER AND TRIPLER IS GOUGED BETWEEN STA. 1002.3 TO 1009.3 (FWD. LOWER CARGO DOOR CUT-OUT.REPAIRED FUSELAGE SKIN AT STA. 1002.3 TO 1009.3 IAW VT-SAA EA 011-5330-001 A8127 REV. I/R AND UPS EO MD11-5330-76198-A. (MINOR)
